# SDR SA05031

- Difficulty date: March 20, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N744US
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Condition: Cracked
- Location: Cockpit
- Part time: 13,830 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

PHL FLT 1174 EN ROUTE PVD TO PHL.  DURING THE FLIGHT, THE CAPTAIN'S WINDSHIELD BEGAN TO ARC, AND THEN CRACK.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE CAPTAIN'S WINDSHIELD.  OK FOR SERVICE.
